# SDR GTIA010925

- Difficulty date: October 9, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD CARGO DOOR PAN FLANGE DAMAGED JUST BELOW LOCKING MECH, LEFT SIDE AFT.  REPAIRED DAMAGE AREA PER MD-80 SRM 52-01.  (M)
